MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942816450
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter entrapment and removal difficulties occurred.The patient was presented with coronary artery disease and underwent percutaneous coronary intervention.A 4.50 x 16mm synergy megatron drug-eluting stent was advanced for treatment.After stent deployment, the stent balloon was deflated but removal difficulty was encountered.The distal portion of the balloon was prolapsed and was stuck on the guide catheter despite multiple negative pressure pulls on the balloon port.Finally, the entire system was removed, and a new guide catheter, guidewire, and balloon were reintroduced for post-dilatation to complete the procedure.There were no patient complications nor injuries were reported.
 
Additional Manufacturer Narrative
H6 device codes: corrected.
 
Event or Problem Description
It was reported that catheter entrapment and removal difficulties occurred.The patient was presented with coronary artery disease and underwent percutaneous coronary intervention.A 4.50 x 16mm synergy megatron drug-eluting stent was advanced for treatment.After stent deployment, the stent balloon was deflated but removal difficulty was encountered.The distal portion of the balloon was prolapsed and was stuck on the guide catheter despite multiple negative pressure pulls on the balloon port.Finally, the entire system was removed, and a new guide catheter, guidewire, and balloon were reintroduced for post-dilatation to complete the procedure.There were no patient complications nor injuries were reported.It was further reported that vascular access was obtained via right radial artery.The target lesion was located in proximal right coronary artery.A 6 french fr4 runway guide catheter was engaged during the procedure.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16715843
Report Number2124215-2023-16889
Device Sequence Number7264212
Product Code NIQ
UDI-Device Identifier08714729985631
UDI-Public08714729985631
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2023
Device Model NumberH7493942816450
Device Lot Number0029787355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight84 KG